# SDR AALA20150510008

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 71,433 hours, 31,024 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH, SLAT LAND LIGHT INOPERATIVE.  R & R BULB.
